×

zbMATH — the first resource for mathematics

A new fuzzy compactness defined by fuzzy nets. (English) Zbl 0512.54006

MSC:
54A40 Fuzzy topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chang, C.L, Fuzzy topological spaces, J. math. anal. appl., 24, 182-190, (1968) · Zbl 0167.51001
[2] Gantner, T.E; Steinlage, R.C; Warren, R.H, Compactness in fuzzy topological spaces, J. math. anal. appl., 62, 547-562, (1978) · Zbl 0372.54001
[3] Lowen, R, Fuzzy topological spaces, J. math. anal. appl., 56, 621-633, (1976) · Zbl 0342.54003
[4] Lowen, R, Initial and final fuzzy topologies and the fuzzy Tychonoff theorem, J. math. anal. appl., 58, 11-21, (1977) · Zbl 0347.54002
[5] Lowen, R, A comparison of different compactness notions in fuzzy topological spaces, J. math. anal. appl., 64, 446-454, (1978) · Zbl 0381.54004
[6] Pu, P.-M; Liu, Y.-M, Fuzzy topology I: neighborhood structure of a fuzzy point and Moore-Smith convergence, J. math. anal. appl., 76, 571-599, (1980) · Zbl 0447.54006
[7] Wong, C.K, Covering properties of fuzzy topological spaces, J. math. anal. appl., 43, 697-704, (1973) · Zbl 0259.54002
[8] Zadeh, L.A, Fuzzy sets, Inform. and control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.